CONVERGENCE RATE OF CONDITIONAL EXPECTATIONS

Search this Article

Author(s)

    • WANG Xikui
    • Division of Comminity Health Faculty of Medicine, Memorial University of Newfoundland

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(1), 83-87, 2001-01-01

References:  9

Codes

  • NII Article ID (NAID)
    10008798335
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top